Burning Hips and Shoulders

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BigBry
Regular Member


Date Joined Nov 2008
Total Posts : 106
   Posted 1/24/2009 10:30 PM (GMT -7)   

I’ve had a flare up since September but lately I’ve been even more fatigued with pain in my thighs and forearms as well.   The thing that is concerning me the most is the burning liquid felling from my hips and shoulders that are also very painful right now.  Has anyone else had anything like this burning liquid feeling in their joints?  Does anyone else get muscle tremors when you do too much?  If I get to that point I’m done for a couple of days laid out in bed just to wiped out to get up.  Again anyone else like this?


DX: IBS 00, +ANA 05, Depression 06, MCTD & Sjogren's 07, GER 08  
Meds: Plaquenil 400mg, Prednisone 10mg, Celebrex 200mg, Effexor 150mg, Nexium 40mg, Metoclop 10mg and numerous other supplements 
Life is what you make of it.  Just something I try to remind myself every day.


hippimom2
Veteran Member


Date Joined Jul 2005
Total Posts : 5403
   Posted 1/25/2009 7:49 AM (GMT -7)   
I'm not sure about the burning liquid feeling, but I do get tremors when I do too much or when I am flaring. The tremors seem to affect my hands the worse and it is very frustrating because I often can't hold ontp things very well when this happens. Just this morning I was making my coffe and the measuring cup filled with coffee fell out of my hands and all over the place. I mentioned the tremors to my rheumy on my last visit and he said that could happen.
Diagnosis:  UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; UC 2008; CFS 1991; Mono 1985
Meds:  Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Doxepin 25-50mg; Prevacid; Evoxac; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Artificial tears

 

Clickable:  LUPUS INFORMATION & LUPUS RESOURCES.

Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/

 

Co-Moderator: Lupus and CFS Forums



lucysgd
Veteran Member


Date Joined Jun 2008
Total Posts : 669
   Posted 1/25/2009 10:03 AM (GMT -7)   

I've always associated the burning feeling with fibromyalgia.  I do get that in shoulders, arms, hips and thighs (more in the large muscles than the actual joints).  I don't have tremors - but I'm not sure we're talking about the same thing- I think of tremors as "the shakes".   But I do get the muscle twitches and tics - and they are usually some part of a flare.   And like Hippi describes - oftentimes my hands just don't work and coordinate well....I get clumsy and can't hold on to things.   All of these symptoms usually coincide with increased fatigue and muscle weakness and the need for considerable rest.  Sometimes it's hard to pinpoint whether it's the fibro or the AI stuff causing the problems, but the burning muscles were a problem before my ANA switched on.  Hope you feel better soon.

Lucy


diagnoses:  mono 1972; postviral CFS 1997; fibro 1998;  UCTD (dx limbo) 2007
meds: Plaquenil, occasional low dose xanax for sleep aid, artificial tears w/ ointment at night, Advil/aspirin prn
 
 


Weleetka
Regular Member


Date Joined Oct 2007
Total Posts : 184
   Posted 1/25/2009 11:44 AM (GMT -7)   
I don't have the burning feeling but I do have the pain in the arm.. from the elbow to the shoulder... I can't lift my arm many days...
I have the tics... I notice it when I'm at the computer... that is the only time I notice it.....weird...I know....

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7022
   Posted 1/25/2009 1:25 PM (GMT -7)   
I'm not sure if this is what you mean, but Lupies quite often get neuralgias - when the nerves send back that "sleeping" or "pins & needles" feeling, even when you haven't been sitting on your leg. Some people experiance it more as an itching or scratching feeling.

I have a burning feeling in my right toes joints that constantly feels like someone has injected burning hot oil into the joints -- is that similar to what you have? My rheumy says it's part of the Lupus Neuralgia, and that there isn't much to do about it.

If it gets too bad, or is present at too many places at once, we sometimes increase my prednisone by a small amount and that usually helps.

Cheers,

Lynnwood, Co-Moderator: Lupus Forum
SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, Seasonal Affective Disorder, Depression, Herpes Simplex 1
Plaquenil, Prednisone(15 6mg), Piroxicam, Xanax, Trazodone, Boniva, Wellbutrin, Valtrex

Links: DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions

"Life is far too important to be taken seriously." –Oscar Wilde, 1982

 


BigBry
Regular Member


Date Joined Nov 2008
Total Posts : 106
   Posted 1/25/2009 4:19 PM (GMT -7)   
Thanks for the info it explains a lot. I see my rheumy on Tuesday so i hope we can figure it out. I have that difficult to use my hands thing as well and boy is that frustrating.
DX: IBS 00, +ANA 05, Depression 06, MCTD & Sjogren's 07, GER 08  
Meds: Plaquenil 400mg, Prednisone 10mg, Celebrex 200mg, Effexor 150mg, Nexium 40mg, Metoclop 10mg and numerous other supplements 
Life is what you make of it.  Just something I try to remind myself every day.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:27 AM (GMT -7)
There are a total of 2,735,952 posts in 301,340 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
267 Guest(s), 18 Registered Member(s) are currently online.  Details
scottishlymielady, PeteZa, blueberrymuffin, Girlie, reminder, Mad Martha, ChickNorris, Lynnwood, pmm73, PA_grandma, Ariel Smith, Traveler, bdavis, Tim Tam, iamamess, Tall Allen, Kristvet86, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer